# SDR UALA2013071204899

- Difficulty date: July 12, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 88,792 hours, 14,171 cycles
- Engine: Pwa PW4060
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NR 2 ENGINE NR 1 IGNITOR WILL NOT START ENGINE.  SECOND START ATTEMPT IN BOTH WAS NORMAL.
